Please use this identifier to cite or link to this item: http://hdl.handle.net/10773/5277
Full metadata record
DC FieldValueLanguage
dc.contributor.authorAizicovici, Sergiupt
dc.contributor.authorPapageorgiou, Nikolaospt
dc.contributor.authorStaicu, Vasilept
dc.date.accessioned2012-01-20T14:43:10Z-
dc.date.issued2010-
dc.identifier.issn0362-1588pt
dc.identifier.urihttp://hdl.handle.net/10773/5277-
dc.description.abstractResumo não disponível...-
dc.language.isoengpt
dc.publisherUniversity of Houstonpt
dc.rightsrestrictedAccesspor
dc.titleMultiple positive solutions for a p-Laplacian dirichlet problem with superdiffusive reactionpt
dc.typearticlept
dc.peerreviewedyespt
ua.distributioninternationalpt
degois.publication.firstPage313pt
degois.publication.issue1pt
degois.publication.issue1-
degois.publication.lastPage333pt
degois.publication.titleHouston Journal of Mathematicspt
degois.publication.volume36pt
dc.date.embargo10000-01-01-
dc.relation.publisherversionhttp://www.math.uh.edu/~hjm/*
Appears in Collections:DMat - Artigos

Files in This Item:
File Description SizeFormat 
P43_Houston.Math.J_36( 2010)_313-333.pdf244.58 kBAdobe PDFrestrictedAccess


FacebookTwitterLinkedIn
Formato BibTex MendeleyEndnote Degois 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.